# SDR AALA20071840

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YUL INFLIGHT T761/02OCT - UNABLE TO RETRACT NOSE GEAR.  RECEIVED RED LIGHT INDICATION.  LANDED YUL WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR REPAIR.    10-16-07    FOUND NOSE GEAR PISTON DAMAGE. REPLACED NOSE GEAR STRUT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.
